# SDR DXTA2025072104270

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N488QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500866
- Aircraft time: 128 hours, 97 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: OAP0010011
- Part serial: 501871009
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CLASS DISPLAYED UPON SETTING THE PARKING BRAKE WHILE HOLDING SHORT OF THE RUNWAY. REMOVED FAULTY BCM  AND INSTALLED INSPECTED/TESTED.  BCM COMPLETED OPS CHECKS OF THE HYD SYS WITH A ROBO MULE, COMPLETED A FUNCTIONAL TEST OF THE BRAKE SYSTEM ALL CHECKS GOOD. IAW AMM 32-41-07, 32-41-00, & 07-10-00. REMOVED DEGRADED RT FCSOV.  INSTALLED REPAIRED FCSOV.  PREFORMED A SATISFACTORY OPS CHECK OF THE PNEUMATIC SYSTEM, !AW AMM 2.1-21-01, & 36-00-003.  REMOVED FAULTY BCU AND INSTALLED AN INSPECTED/TESTED BCU.  PREFORMED A FUNCTIONAL TEST OF THE MAIN BRAKE SYSTEM. IAW AMM 32-41-01, & 32-41-00 ALL CHECKS GOOD.
